# SDR AU980204

- Difficulty date: February 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 97962641
- Condition: Failed
- Location: Engine Bleed Air
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE BLEED AIR SHUTOFF VALVE FAULTY.
